# SDR DALA2024120611488

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie
- Condition: Corroded
- Location: Str 40r To 41r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CORROSION SHEAR TIE FR34 AND BTW STR 40R TO 41R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0695339)
